Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The converse to a theorem of Conner and Floyd

Allan L. Edelson

Vol. 57 (1975), No. 1, 109–112
Abstract

If W2n is a manifold with almost complex structure J;τ(W) τ(W) on its tangent bundle, then a conjugation on W is a smooth involution T : W2n W2n whose differential anti-commutes with J, i.e., TJ = JT. Examples of such actions are those induced by complex conjugation of coordinates in Pn(C) and Hm,n(C) having fixed point sets Pn(R) and Hm,n(R) respectively.

Mathematical Subject Classification
Primary: 57D85
Milestones
Received: 8 July 1974
Published: 1 March 1975
Authors
Allan L. Edelson